# SDR AALA201803299019

- Difficulty date: March 28, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 70,540 hours, 26,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Delaminated
- Location: Lt Ovrwg Slide
- Part time: 63,672 hours, 28,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SLIDE FRONT PANEL DELAMINATED.  REPLACED THE SLIDE ASSEMBLY IAW CARD 26L20025014.
